# SDR CA990202010

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MAIN LANDING GEAR GREEN LIGHT NOT ILLUMINATING.  BULB REPLACED WITH BURNT ONE AND OBVIOUS RESULT.  AIRCRAFT LANDED OK.  BULB REPLACED AGAIN OK.
